MAUDE Adverse Event Report: INTEGRUM AB OPRA FIXTURE; FIXTURE BIOHELIX 22X80

INTEGRUM AB OPRA FIXTURE; FIXTURE BIOHELIX 22X80
Model Number 1348
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Fixture loosening.No deviation in batch documentation.Device has been manufactured according to specifications.According to report form the cause of failure is unknown.Blood and tissue samples were taking during the extraction procedure to evaluate the possible presence of deep infection.
 
Additional Manufacturer Narrative
Fixture loosening.No deviation in batch documentation.Device has been manufactured according to specifications.According to report form from surgeon the cause of failure is unknown.Culture samples were taking during the fixture removal procedure.Results showed that an infection could not be excluded.This is a case where it is difficult to draw any final conclusion.However, the investigation/findings suggest that the failure is not related to device manufacturing issues.
 
Event or Problem Description
Fixture loosening.No deviation in batch documentation.Device has been manufactured according to specifications.According to report form the cause of failure is unknown.Blood and tissue samples were taking during the extraction procedure to evaluate the possible presence of deep infection.New information 11/21/2018: culture results showed that one out of 5 cultures were positive, which means that an infection could not be excluded.This is a case where it is difficult to draw any final conclusion.However, the investigation/findings suggest that the failure is not related to manufacturing issues.

Brand Name
OPRA FIXTURE
Common Device Name
FIXTURE BIOHELIX 22X80
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, vastra gotaland 43137
SW  43137
MDR Report Key8071726
Report Number3011386779-2018-00016
Device Sequence Number11158593
Product Code PJY
UDI-Device Identifier07340152100115
UDI-Public07340152100115
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
Report Date (Section F) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2019
Device Model Number1348
Device Catalogue Number1348
Device Lot NumberP243445
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/08/2018
Device Age42 MO
Event Location Hospital
Date Report to Manufacturer10/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;